# SDR AALA20050373

- Difficulty date: May 31, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RED AND WHITE EMERGENCY LIGHTS AT 23D INOPERATIVE.  REPAIRED EMERGENCY LIGHT WIRE HARNESS BEHIND SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
